# SDR 2008UALA06062

- Difficulty date: October 10, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 76,697 hours, 9,398 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT SEAT 42 ABC INOP.  LIGHT INOPERATIVE.  REPLACED LAMP, OPS NORMAL.
